MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TOWEL,OR,DSP,NS,BLUE,BULK,100/CS

MEDLINE INDUSTRIES INC. MEDLINE; TOWEL,OR,DSP,NS,BLUE,BULK,100/CS
Model Number MDT216801
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the end-user facility that lint from the towel is transferring into the wound during breast surgery.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No sample is available to be returned to the manufacturer.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported by the end-user facility that lint from the towel is transferring into the wound during breast surgery.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,NS,BLUE,BULK,100/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key12665712
Report Number1417592-2021-00197
Device Sequence Number11884493
Product Code FRL
UDI-Device Identifier10080196743414
UDI-Public10080196743414
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDT216801
Device Catalogue NumberMDT216801
Device Lot Number6052002037
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;